# SDR 750WL0004

- Difficulty date: May 20, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N750WL
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23928
- Aircraft time: 51,595 hours, 17,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ONE LIGHT OUT IN FWD CABIN FLOOR PATH LIGHTING.  REPLACED BROKEN BULB.  OPS CHECKS GOOD.
